# SDR 04FDEA00941

- Difficulty date: April 13, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP I/B HINGE PIVOT BORE FOUND CORRODED. COMPLIED WITH FEDEX EA 1-5750-76664. OUTBOARD TRAILING EDGE FLAPS INBOARD HINGE BRACKET (WING SIDE) CORROSION REMOVAL AND REPAIR.
